UMP Institutional Repository

Items where Author is "Ahmedov, Anvarjon A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

N. A., Jamaludin and Ahmedov, Anvarjon A. (2017) The Almost Everywhere Convergence of Eigenfunction Expansions of Schrödinger Operator in Lp Classes. Malaysian Journal of Mathematical Sciences, 11 (S2). pp. 119-136. ISSN 18238343

G., Ibragimov and Ahmedov, Anvarjon A. and Puteri, Nur Izzati and N. , Abdul Manaf (2017) Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 18238343

Book Section

F., Deraman and Ahmedov, Anvarjon A. (2017) On Almost Everywhere Covergence of Dyadic Fourier Series in L2. In: 2nd International Conference and Workshop on Mathematical Analysis 2016 (ICWOMA2016). AIP Publishing, Melville, NY, pp. 1-6. ISBN 978-0-7354-1461-7

Conference or Workshop Item

Shamsah, Raghad S. and Ahmedov, Anvarjon A. and Hishamuddin, Zainuddin and Kilicman, Adem and Fudziah, Ismail (2017) A New Structure for Scaling Functions System with Dyadic Intervals. In: 2nd International Conference and Workshop on Mathematical Analysis 2016 (ICWOMA2016), 2–4 August 2016 , Langkawi, Malaysia. pp. 1-8., 1795 (1). ISSN 0094-243X ISBN 978-0-7354-1461-7

This list was generated on Sat Jun 23 11:22:27 2018 +08.